# SDR AALA202209223217

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737
- Aircraft serial: 33323
- Aircraft time: 26,436 hours, 10,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GOURNDED: FLIGHT ATTENDANT REPORTS THAT LEFT BRACKET ON AFT SERVICE DOOR THAT HOLDS THE GIRT BAR IS VERY LOOSE. ADJUSTED GIRT BAR RETAINER CLIP ON LEFT HAND SIDE OF SERVICE DOOR.
